Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems on diophantine approximation


Author: Charles F. Osgood
Journal: Trans. Amer. Math. Soc. 123 (1966), 64-87
MSC: Primary 10.30; Secondary 10.32
MathSciNet review: 0193065
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Adolf Hurwitz, Ueber arithmetische Eigenschaften gewisser transcendenter Functionen, Math. Ann. 22 (1883), no. 2, 211–229 (German). MR 1510224, 10.1007/BF01442748
  • [2] E. Ratner, Ueber eine Eigenschaft gewisser linearer irreductibler Differentialgleichungen, Math. Ann. 32 (1888), no. 4, 566–582 (German). MR 1510525, 10.1007/BF01443583
  • [3] A. Hurwitz, Ueber arithmetische Eigenschaften gewisser transcendenter Functionen II, Math. Ann. 32 (1888), no. 4, 583–588 (German). MR 1510526, 10.1007/BF01443584
  • [4] Oskar Perron, Über lineare Differenzen- und Differentialgleichungen, Math. Ann. 66 (1909), no. 4, 446–487 (German). MR 1511511, 10.1007/BF01450044
  • [5] J. Popken, Über arithmetische Eigenschaften analytischer Functionen, (Proefschrift) Groningen, 1935.
  • [6] C. L. Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss. (1929), 1-70.
  • [7] K. Mahler, On the approximation of logarithms of algebraic numbers, Philos. Trans. Roy. Soc. London. Ser. A. 245 (1953), 371–398. MR 0052471
  • [8] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125
  • [9] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 10.32

Retrieve articles in all journals with MSC: 10.30, 10.32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0193065-0
Article copyright: © Copyright 1966 American Mathematical Society